RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 1, Pages 75–80 (Mi msb4386)  

Spaces with affine connection admitting a transitive group of motions, the stationary linear subgroup of which is completely reducible

N. M. Pisareva


Full text: PDF file (538 kB)

Bibliographic databases:
UDC: 513.013.2
Received: 15.03.1964

Citation: N. M. Pisareva, “Spaces with affine connection admitting a transitive group of motions, the stationary linear subgroup of which is completely reducible”, Mat. Sb. (N.S.), 68(110):1 (1965), 75–80

Citation in format AMSBIB
\Bibitem{Pis65}
\by N.~M.~Pisareva
\paper Spaces with affine connection admitting a transitive group of motions, the stationary linear subgroup of which is completely reducible
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 1
\pages 75--80
\mathnet{http://mi.mathnet.ru/msb4386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192442}
\zmath{https://zbmath.org/?q=an:0187.43804}


Linking options:
  • http://mi.mathnet.ru/eng/msb4386
  • http://mi.mathnet.ru/eng/msb/v110/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:174
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020